# SDR AALA201510089002

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 12,388 hours, 5,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 EMER LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY & OPERATIONAL CHECKED GOOD IAW AMM 33-51-06.
